advertisement
Question
Posted by: anon2 | 2007/08/21

Behaviour

Hi Cybershrink
I’ve reduced the Risperdal from 1,5 mg per day to 1 mg. I noticed a difference in the restlessness, but now the weird behaviour where I believe everyone is against me is returning. I don’t know what to do about that. I hardly see anyone else besides my colleagues, and I can see my behaviour has a negative effect on them. I don’t want to be like this. I want out.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hmm, sounds like something which really needs to be discussed with your own shrink. The higher dose of Risperdal may have been needed to control the negative thoughts, at the cost of the akathisia / restlessness. Your shink will need to discuss options with you, including varying the dose ( Risperdal also comes in liquid form, which enables one to pick a dose between 1 and 1.5, to try ) or a different med. There can be a solution, its just that sometimes one needs to spend a bit longer varying things to find the best combination

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement